# SDR UPS99430164

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lav Dump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FUSELAGE SKIN LT SIDE OF LAV DUMP HAS CORROSION AND POPPED HI-LOK RIVET HEADS.  REMOVED CORROSION AND ACCOMPLISHED EO B747 5330 11468 A.
